Japanese Journal of Mathematics

, Volume 9, Issue 1, pp 1–68 | Cite as

Noyaux du transfert automorphe de Langlands et formules de Poisson non linéaires



The main purpose of this paper is to show that some type of explicit nonlinear Poisson formulas, which is implied by Langlands’ functoriality principle, allows to build “kernels” of automorphic transfer. So, Langlands’ functoriality principle is equivalent to these nonlinear Poisson formulas.

Keywords and phrases

automorphic functions Langlands L-functions representations over local fields and adelic rings Rankin–Selberg integrals non linear Fourier transforms non linear adelic Poisson formulas 

Mathematics Subject Classification (2010)

11F03 11F66 11F70 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. A. Braverman et D. Kazhdan, \({\gamma}\) -functions of representations and lifting. With an appendix by V. Vologodsky, In: GAFA 2000, Visions in Mathematics, Geom. Funct. Anal., 2000, Special Volume, Part I, Birkhäuser Verlag, 2000, pp. 237–278.Google Scholar
  2. Cogdell J.W. et Piatetski-Shapiro I.I., Converse theorems for GLn, Inst. Hautes Études Sci. Publ. Math., 79, 157–214 (1994)CrossRefMATHMathSciNetGoogle Scholar
  3. R. Godement et H. Jacquet, Zeta Functions of Simple Algebras, Lecture Notes in Math., 260, Springer-Verlag, 1972.Google Scholar
  4. Jacquet H., Piatetski-Shapiro I.I. et Shalika J.A., Rankin–Selberg convolutions. Amer. J. Math., 105, 367–464 (1983)CrossRefMATHMathSciNetGoogle Scholar
  5. Jacquet H. et Shalika J.A.: A lemma on highly ramified \({\epsilon}\)-factors. Math. Ann., 271, 319–332 (1985)CrossRefMATHMathSciNetGoogle Scholar
  6. L. Lafforgue, Noyaux du transfert automorphe de Langlands et formules de Poisson non linéaires, preprint, IHÉS/M/12/28 (2012).Google Scholar
  7. L. Lafforgue, Du transfert automorphe de Langlands aux formules de Poisson non linéaires, texte en préparation bientôt disponible sur le site de l’auteur, 2014.Google Scholar
  8. C. Mœglin et J.-L. Waldspurger, Décomposition Spectrale et Séries d’Eisenstein, Progr. Math., 113, Birkhäuser Verlag, 1993.Google Scholar
  9. J.T. Tate, Fourier analysis in number fields and Hecke’s zeta-functions, Ph. D. thesis, Princeton Univ., 1950; In: Algebraic Number Theory, (eds. J.W.S. Cassels and A. Fröhlich), Academic Press, 1967, pp. 305–347.Google Scholar

Copyright information

© The Mathematical Society of Japan and Springer Japan 2014

Authors and Affiliations

  1. 1.Institut des Hautes Études ScientifiquesBures-sur-YvetteFrance

Personalised recommendations